MAUDE Adverse Event Report: CONMED LARGO Y-KNOT FLEX 1.3MM ALL-SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO Y-KNOT FLEX 1.3MM ALL-SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number Y1301
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer, that the y1301, y-knot flex 1.3mm all-suture anchor lot number 1238822 was being used during a btb procedure on (b)(6) 2023 date when it was reported ¿1.3 mm yknot flex & 1.8mm yknot flex each one got damaged while performing a surgery.¿.Further assessment questioning found that the device did fragment and was removed with the use of an arthroscopic grasper.The procedure was completed and there was no report of injury, medical intervention or extended hospitalization to the patient or user.The y1802a, y-knot flex 1.8mm all-suture anchor lot number 1309633 will be listed as a concomitant device.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device is not being returned and the photographic evidence provided does not appear to verify the complaint; therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 10 complaints, regarding 12 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that preoperative and operating procedures, including knowledge of surgical techniques and proper selection and placement of implants are important considerations in the successful utilization of these devices.Surgeon must choose proper implant size based on specific procedure and patient history.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer, that the y1301, y-knot flex 1.3mm all-suture anchor lot number 1238822 was being used during a btb procedure on 21aug23 date when it was reported ¿1.3 mm yknot flex & 1.8mm yknot flex each one got damaged while performing a surgery.¿ further assessment questioning found that the device did fragment and was removed with the use of an arthroscopic grasper.The procedure was completed and there was no report of injury, medical intervention or extended hospitalization to the patient or user.The y1802a, y-knot flex 1.8mm all-suture anchor lot number 1309633 will be listed as a concomitant device.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.

Brand Name
Y-KNOT FLEX 1.3MM ALL-SUTURE ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key17728246
Report Number1017294-2023-00083
Device Sequence Number6542837
Product Code MBI
UDI-Device Identifier20845854021658
UDI-Public(01)20845854021658(17)270409(10)123822
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY1301
Device Lot Number1238822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Y1802A, Y-KNOT FLEX 1.8MM ALL-SUTURE ANCHOR; Y1802A, Y-KNOT FLEX 1.8MM ALL-SUTURE ANCHOR
Patient Age56 YR
Patient SexMale
Patient Weight76 KG
Patient EthnicityNon Hispanic